MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X EP SYSTEM V3.1.1; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X EP SYSTEM V3.1.1; Computer, diagnostic, programmable
Model Number ENSITE-SW-3.1.1
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event stated that "the catheters began to intermittently disappear from the screen until they no longer appeared at all.¿ the results of the investigation are inconclusive since the device was not returned for analysis.Device logs and/or case studies were requested but were not available for review.Based on the information received, the cause of the reported incident could not be conclusively determined.The product's lot/serial number could not be obtained; therefore, the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During typical atrial flutter procedure using advisor hd grid in voxel mode, the catheters began to intermittently disappear from the screen until they no longer appeared at all resulting in a delay.The extensions were changed, the amplifier was restarted, and the catheters were switched to different channels, but they still did not appear.The mode was switched to navx, but the catheters continued to be absent from the screen.The case was restarted; however, when attempting to resume it, the system did not allow it because a message appeared on the screen stating that the patches had already exceeded the time limit to resume the procedure, even though the patch validation had been performed less than two hours earlier.It was attempted to resume under a new case, but it was not possible because the same message appeared on the screen.The patches were replaced, and since patches had already been validated with the hd grid mapping catheter and the tactiflex ablation catheter, both catheters had to be replaced because the system did not allow a new validation.The procedure was successfully completed with no patient consequences.

Brand Name
ENSITE¿ X EP SYSTEM V3.1.1
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24012154
Report Number2184149-2026-00004
Device Sequence Number18477490
Product Code DQK
UDI-Device Identifier05415067053121
UDI-Public05415067053121
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-3.1.1
Device Catalogue NumberENSITE-SW-3.1.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE X EP SYSTEM SURFACE ELECTRODE KIT.
Patient SexUnknown